# SDR SWAA2024110142078

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV 2024-600309<[01] REPLACED WEB INTERCOSTAL LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV AND FASTENERS IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20; REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB INTERCOSTAL LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV AND FASTENERS IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20; REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
